On March 2nd, my boyfriend and I may have had an accident where the condom slipped and some semen got inside of me. We checked if the condom ripped and although it wasn't, I was afraid some semen may have slipped out when he ejaulated during intercourse. He assured me nothing had gone wrong, but just to be sure I took the plan b pill about 45minutes after the incident. I have always been very careful about protection, but I over stress situations like these and wanted to be more protected after this occurrence. this was my first time taking plan b, I had taken next choice about two months ago, and after plan b, I had really bad side effects. Ranging from cramps, to being very emotional, feeling dizzy, bloating, Cramps on one side of the abdomen, etc. Five days later on March 7, exactly when I was supposed to get my normal period, I started spotting light red, and the next day this became a very heavy period, that lasted the rest of the week- which is normal for me. About a week later however, I began having what seemed like my normal pms symptoms. I was very concerned as this usually happens two weeks before my period and it began on about March 18th, extremely soon for me. The rest of the month has passed and My breasts are now very swollen, I am bloated, dizzy, and Yesterday I started producing excess saliva in my mouth. I took three pgt over the course of these past two weeks, and they were all negative.. Not sure if I took too soon or over stressing the situation. I know I may have had what seems like a period, but the fact that my pms came so soon and my breasts are larger than usual has really concerned me, any advice ? I'm supposed to get my next period next week and am very worried! Thanks
I can sympathise with you, as Plan B made me extremely depressed for 2 weeks each time I had to use it, & I bled so heavily that I felt like my insides were falling out! Not nice!
Plan B causes any number of hormonal symptoms, depending on how each individual's body handles the drug. Everything you have described is normal.
It causes bleeding after you have taken it (not always, but quite frequently, depending on where in your cycle you are when you take it), & it can delay your next period by a week or two.
It's just going to take a little while for your body to recover.
Hope that helps.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2014 • 1 answer
Posted 29 Dec 2014 • 1 answer
Posted 20 Apr 2015 • 1 answer
Posted 9 Jun 2015 • 1 answer
Plan B One-Step - It has been almost 2 weeks since I had intercourse. My boyfriend didn't come into?
Posted 15 Mar 2016 • 1 answer